Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 5(137), Pages 228–233 (Mi umn5806)  

Reviews and Bibliography

Some new books on Queuing Theory

E. Veklerov, V. V. Rykov


Full text: PDF file (917 kB)

Citation: E. Veklerov, V. V. Rykov, “Some new books on Queuing Theory”, Uspekhi Mat. Nauk, 22:5(137) (1967), 228–233

Citation in format AMSBIB
\Bibitem{VekRyk67}
\by E.~Veklerov, V.~V.~Rykov
\paper Some new books on Queuing Theory
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 5(137)
\pages 228--233
\mathnet{http://mi.mathnet.ru/umn5806}


Linking options:
  • http://mi.mathnet.ru/eng/umn5806
  • http://mi.mathnet.ru/eng/umn/v22/i5/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:583
    Full text:277
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022